Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJPMS > BSMaSS Volume 13

International Journal of Pure Mathematical Sciences

BSMaSS Volume 13

Online since: March 2015

See as eBook
P. 1

A Note on Multiplicative Triple Fibonacci Sequences

Authors: Satish Kumar, Hari Kishan, Deepak Gupta

Citation: S. Kumar et al., "A Note on Multiplicative Triple Fibonacci Sequences", The Bulletin of Society for Mathematical Services and Standards, Vol. 13, pp. 1-6, 2015

Visitors: Downloads: